Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

148 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I have a bad condition of Pityriasis versicolor. Advised by

I have a bad condition of Pityriasis versicolor. Advised by Doctor to apply Nizoral gel to the affected area however after a week or so's worth of treatment, the condition hasn't improved. Is there anything else you can advise as I have finished the bottle of Nizoral now.
Fri, 26 Oct 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Goodmorning Doctor. im suffering from pityriasis versicolor.The condition that causes small patches of the skin to become scaly and discoloured. I have discovered that it cant be spread from one person to another but my 3 year old daughter seem to be having the same condition.as it started on her chest.could it be that i passed it to her her?or is it somethimg else that she has?

doctor1 MD

pityriasis versicolor ... hey i get these white spots on my body....i believe its called pityriasis versicolor or tinea versicolor...i used to get it more in the summer n then it wud go away..but now i have more than a year with it again..and this time it doesnt seem to go away..its only shoulders and back...i dont know what to do anymore, its embarrassing.

doctor1 MD

I have on my back, shoulders and a small part of my torso some sort of rash closely resembling pimples. This has been diagnosed as pityriasis versicolor and treated using isoconazole nitrate. However, after the treatment period, during which it had subsided, the rash has again started to spread on my back.

Loading Online Doctors....